# SDR HALA2016082300333

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 53,715 hours, 9,847 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

RT PACK TEMP EICAS.  PERFORMED QRH PACK SWITCH REMAINS IN STANDBY WITH NO FURTHER ACTION.   PERFORMED BITE TEST RIGHT PACK TEMP CONTROLLER, NO FAULT FOUND. RESET RIGHT PACK SYSTEM AND OPERATION CHECK OF RIGHT PACK SYSTEM PER AMM21-51-00, NORMAL.
